On rank one perturbations of the unilateral shift
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 79-88
https://doi.org/10.4134/CKMS.2011.26.1.79
Published online March 1, 2011
Eungil Ko and Ji Eun Lee
Ewha Women's University, Ewha Women's University
Abstract : In this paper we study some properties of rank one perturbations of the unilateral shift operators $T=S+ u\otimes v$. In particular, we give some criteria for eigenvalues of $T$. Also we characterize some conditions for $T$ to be hyponormal.
Keywords : rank one perturbation, the unilateral shift and hyponormal operator
MSC numbers : Primary 47A11; Secondary 47A10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd